# SDR 03FDEA00671

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 800
- Aircraft time: 6,127 hours, 3,260 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Cracked
- Location: Precooler
- Component: Precooler, Airbus
- Component part number: 1891203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PRECOOLER CRACKED AT COOLING TUBE INSTALLED PRECOOLER IAW W/C   64S0202 WO 22877 AT MAE.
